# SDR SWIA200717991

- Difficulty date: February 16, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 29,352 hours, 24,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INBD OF PAX DOOR, 6" FROM AFT OF DOOR IS CORRODED, 5 FASTENER FITTING, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW BRACKETS IAW CRJ200 SRM CH 51-42-06, PG 11, PARA 9.
